# SDR UPS08M52374

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING L/E FITTING HAS CRACKED APPROX 1 INCH BETWEEN NR 1 AND NR 2 L/E SLAT.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG ARB1602, MD-11 SRM 51-31-01.
